Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I've changed from Rebif to Tecfidera because A) I'm tired of being a pin cushion and B) My platelets keep going down and up. I haven't found any reference to lowered platelets on Tecfidera only lowered WBC. Anybody have any experience here?

May 11, 2016
 · 
Be the first to react
A MyMSTeam Member

I am on Tecfidera now and although my Dr follows my blood work extremely closely for WBC changes she has never mentioned changes or anticipated changes in my platelets. I would also be interested to hear of anyone has heard of platelet changes while on Tecfidera

May 12, 2016
A MyMSTeam Member

You are not the only one to have this. My Dr. does not currently believe its related to Tecfidera but I do. My platelet count has been gradually dropping. My periods are heavier and I have explainable bruising. They don't want to admit that unusual side affects are in fact side affects. We all need to be sure to report unexpected side affects. I'm hoping my body can hold out until Ocrilizamab is on the market...

January 30, 2017
A MyMSTeam Member

I've been on tecfidera for over 2 years. WBC seems to remain at a very good level however I am seeing a drop in platelet count. Will be checking with my neurologists next week.

August 27, 2016

Related Questions

View All
A MyMSTeam Member asked a question 💭
Nicosia

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In